# SDR ASAA2022090639887

- Difficulty date: September 6, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 56,158 hours, 16,482 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: None
- Location: Main Passenger C
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY LIGHTS ASSOCIATED WITH BATTERY PACK M1675 INOP. GROUNDED - YES. REMOVED AND REPLACED M1675 POWER SUPPLY AND INSTALLATION TEST GOOD IAW B737-800 AMM 33-51-06-960-806.
